| Model Number |
SBL-3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
02/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Lenstec, inc.Received an email notification stating "implanted then removed and implanted lal lens as patient was complaining of blurry vision.".
Additional Manufacturer Narrative
Based on the review of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly.Additionally, we have not received any other complaints from this batch.There was no evidence to suggest that any aspect of this device was responsible for the reported blurry vision.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.